Alert archive / Mississippi / Wind Advisories in 2007
Wind Advisory 10, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Dec 22, 2007, 6:26 AM CST for 4 states. It took effect at Dec 22, 2007, 12:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2007, 6:26 AM CST (12:26 UTC)
- In effect from
- Dec 22, 2007, 12:00 PM CST
- Expired
- Dec 23, 2007, 6:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Memphis, TN
All 56 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 221226 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 626 AM CST SAT DEC 22 2007 ...STRONG WINDS WILL IMPACT THE MID SOUTH THIS AFTERNOON AND TONIGHT... .A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE MIDDLE MISSISSIPPI VALLEY THIS EVENING. AS THIS SYSTEM APPROACHES THE AREA...EXPECT THE PRESSURE GRADIENT TO TIGHTEN AND RESULT IN STRONG WINDS LATER THIS AFTERNOON. WINDS WILL REMAIN STRONG FOLLOWING THE PASSAGE OF A STRONG COLD FRONT THIS EVENING AND TONIGHT. WINDS WILL REMAIN ABOVE ADVISORY CRITERIA OVERNIGHT BEFORE DIMINISHING SUNDAY MORNING AS THE LOW PRESSURE SYSTEM PULLS NORTHEAST AND AWAY FROM THE REGION. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-230000- /O.NEW.KMEG.WI.Y.0010.071222T1800Z-071223T1200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 626 AM CST SAT DEC 22 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY. WINDS WILL INCREASE TO BETWEEN 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH BY LATER THIS AFTERNOON ACROSS THE ENTIRE MID SOUTH. THESE STRONG WINDS WILL CONTINUE THROUGH TONIGHT BEFORE DIMINISHING ON SUNDAY MORNING. THESE STRONG WINDS MAY KNOCK DOWN TREE LIMBS AND BLOW AROUND LOOSE OBJECTS LEFT OUTDOORS. PLEASE PREPARE NOW FOR THE ANTICIPATED STRONG WINDS LATER THIS AFTERNOON AND TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
3 follow-up statements
000 WWUS74 KMEG 222143 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 343 PM CST SAT DEC 22 2007 ...STRONG WINDS WILL IMPACT THE MID SOUTH TONIGHT... .A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE MIDDLE MISSISSIPPI VALLEY THIS EVENING. AS THIS SYSTEM MOVES THROUGH THE AREA...THE TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG WINDS INTO TONIGHT. WINDS WILL DIMINISH SUNDAY MORNING AS THE LOW PRESSURE SYSTEM PULLS NORTHEAST AND AWAY FROM THE REGION. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-230600- /O.CON.KMEG.WI.Y.0010.000000T0000Z-071223T1200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 343 PM CST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. WINDS 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH ARE POSSIBLE ACROSS THE ENTIRE MID SOUTH TONIGHT. THESE STRONG WINDS WILL DIMINISH BY SUNDAY MORNING. THESE STRONG WINDS MAY KNOCK DOWN TREE LIMBS AND BLOW AROUND LOOSE OBJECTS LEFT OUTDOORS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KMEG 230515 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1115 PM CST SAT DEC 22 2007 ...GUSTY WINDS WILL CONTINUE ACROSS THE MIDSOUTH OVERNIGHT... .AS A STRONG LOW PRESSURE SYSTEM AND COLD FRONT PUSH ACROSS THE AREA...THE PRESSURE GRADIENT WILL TIGHTEN RESULTING IN STRONG WINDS ACROSS THE AREA TONIGHT. WINDS WILL DIMINISH TOWARDS SUNRISE AS THE LOW PRESSURE SYSTEM PULLS NORTHEAST OF THE REGION. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231200- /O.CON.KMEG.WI.Y.0010.000000T0000Z-071223T1200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 1115 PM CST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. SUSTAINED WINDS OF 20 TO 25 MPH...WITH GUSTS UP TO 40 MPH ARE POSSIBLE ACROSS THE ENTIRE MIDSOUTH OVERNIGHT TONIGHT. THESE STRONG WINDS WILL DIMINISH BY SUNRISE. STRONGER WIND GUSTS MAY KNOCK DOWN TREE LIMBS AND BLOW AROUND LOOSE OBJECTS LEFT OUTDOORS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KNS
000 WWUS74 KMEG 231206 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 606 AM CST SUN DEC 23 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231315- /O.EXP.KMEG.WI.Y.0010.000000T0000Z-071223T1200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 606 AM CST SUN DEC 23 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. .WINDS HAVE FALLEN BELOW ADVISORY CRITERIA THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ TAB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Dec 22, 3:59 AM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Dec 22, 3:59 AM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 359 AM CST SAT DEC 22 2007 .DISCUSSION... A PROGRESSIVE WEATHER PATTERN WILL SET UP OVER THE MID SOUTH FOR THE FORECAST PERIOD WITH SEVERAL CHANCES FOR PRECIPITATION OVER THE NEXT SEVEN DAYS. A 1005MB LOW PRESSURE SYSTEM CURRENTLY OVER THE RED RIVER VALLEY OF NORTH TEXAS WILL CONTINUE TO MOVE NORTHEAST TODAY AND HELP TO DRAG A STRONG COLD FRONT EAST AS A POTENT UPPER LEVEL LOW PRESSURE MOVES EAST AS WELL. THIS FRONT SHOULD MOVE ACROSS THE FORECAST AREA TONIGHT. AHEAD OF THIS FRONT EXPECT WIDESPREAD SHOWERS AND A LINE OF THUNDERSTORMS TO DEVELOP ALONG THE FRONT. STRONG FRONTAL FORCING...IMPRESSIVE UPPER LEVEL DYNAMICS...AND STRONG SHEAR WILL DEVELOP IN ADVANCE OF THE FRONT. THE LIMITING FACTOR INHIBITING A SEVERE WEATHER OUTBREAK IS THE EXPECTED LACK OF OVERALL THERMODYNAMIC INSTABILITY. CURRENT MODEL GUIDANCE IS INDICATING MLCAPES ALONG THE FRONT LESS THAN 200 J/KG. THIS SHOULD LIMIT THE OVERALL SEVERE POTENTIAL. ONE INTERESTING THING TO NOTE THOUGH...IS THAT LATEST FORECAST SOUNDINGS ARE INDICATING THE POTENTIAL FOR A MOIST ABSOLUTELY UNSTABLE LAYER (MAUL) DEVELOPING WITHIN THE 950MB-850MB LAYER WHERE IT APPEARS THAT LAPSE RATES WITHIN THIS SATURATED LAYER SLIGHTLY EXCEED THE MOIST ADIABATIC LAPSE RATE. ALSO...CONSIDERING THE EXPECTED HIGHLY SHEARED ENVIRONMENT (0-1KM SRH 500M2/S2 AND DEEP LAYER SHEAR 70KTS) AND SIGNIFICANT HEIGHT FALLS IN ADVANCE OF THE UPPER LOW...THERE MAY BE SOME POTENTIAL FOR DAMAGING WINDS FROM ANY CONVECTION THAT CAN DEVELOP ALONG THE FRONTAL BOUNDARY. ALTHOUGH AGAIN CONSIDERING OVERALL LACK OF THERMODYNAMIC INSTABILITY...THE OVERALL THREAT REMAINS LIMITED. BUT WILL KEEP STRONG STORM WORDING IN THE HWO ACROSS NORTH MISSISSIPPI TO ACCOUNT FOR THE SLIGHT POSSIBILITY OF ISOLATED SEVERE WIND GUSTS. THE PRESSURE GRADIENT WILL ALSO TIGHTEN SIGNIFICANTLY THIS EVENING AS THE SURFACE LOW PRESSURE DEEPENS. WINDS SHOULD PICK UP SIGNIFICANTLY FOLLOWING THE FRONTAL PASSAGE TONIGHT AS DEEPER MIXING TRANSPORTS HIGHER MOMENTUM WINDS TO THE SURFACE. A WIND ADVISORY MAY BECOME NECESSARY FOR TONIGHT...BUT WILL LET DAY SHIFT ANALYZE THIS POSSIBILITY AND REVIEW THE LATEST MODEL GUIDANCE. THE FRONT SHOULD SWEEP EAST OF THE FORECAST AREA BY LATE TONIGHT WITH STRONG COLD ADVECTION DEVELOPING OVER THE REGION. TEMPERATURES SHOULD DROP QUICKLY BEHIND THE FRONTAL PASSAGE AS DEEPER MOISTURE LIFTS OFF TO THE NORTHEAST. A DRY BUT COOL DAY IS IN STORE FOR SUNDAY AND MONDAY AS SURFACE HIGH PRESSURE BUILDS OVERHEAD. THE PROGRESSIVE NATURE OF WEATHER SYSTEMS THROUGH THE WEEK WILL KEEP CHANCES FOR PRECIPITATION IN THE FORECAST JUST ABOUT EVERY OTHER DAY. THE NEXT IN A SERIES OF SHORTWAVE TROUGHS WILL ADVANCE EASTWARD AND AFFECT THE REGION CHRISTMAS EVE NIGHT INTO CHRISTMAS MORNING. AS LIFT AND MOISTURE INCREASE AHEAD OF THIS FEATURE AND WITH A REMAINING COLD AIRMASS IN PLACE...THIS MAY SET THE STAGE FOR A LIGHT WINTER WEATHER EVENT JUST IN TIME FOR THE CHRISTMAS HOLIDAY. LATEST MODEL GUIDANCE THOUGH HAS BACKED OFF ON AVAILABLE MOISTURE...SO AT THIS POINT IT APPEARS THAT ANY PRECIPITATION THAT DOES DEVELOP WILL REMAIN LIGHT. HAVE BACKED OFF A BIT ON OVERALL POPS...BUT CONSIDERING THE OVERALL SETUP AND STRENGTH OF THE UPPER SYSTEM...REMAIN HESITANT TO COMPLETELY REMOVE POPS AS MODELS MAY BE UNDERESTIMATING THE MOISTURE RETURN AND LIFT SOMEWHAT. CONSIDERING THE INCONSISTENCIES IN THE MODEL GUIDANCE OVER THE PAST COUPLE OF DAYS WITH RESPECT TO THIS SYSTEM...OVERALL CONFIDENCE IN PRECIPITATION IS A BIT LOWER THAN AVERAGE. FEEL ITS BEST TO KEEP IN LOW END POPS FOR NOW AND CONSIDERING THERMAL PROFILES WILL KEEP SLIGHT CHANCE OF SNOW IN THE NORTH...SLIGHT CHANCE OF RAIN OR SNOW ALONG THE I-40 CORRIDOR...AND CHANCES FOR COLD RAIN FURTHER SOUTH. LATER FORECASTS SHIFTS WILL CONTINUE TO REFINE PRECIP TYPE AND CHANCES AS WE GET CLOSER TO THE EVENT. A SERIES OF SHORTWAVES WILL MOVE ACROSS THE AREA ABOUT EVERY OTHER DAY WITH CHANCES FOR PRECIPITATION AND NEAR TO SLIGHTLY BELOW AVERAGE TEMPERATURES THROUGH THE REMAINDER OF THE EXTENDED FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... MEM 65 38 47 33 / 50 90 10 0 MKL 64 38 45 28 / 40 90 10 0 JBR 62 35 44 28 / 90 70 10 0 TUP 66 41 50 30 / 20 90 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && JLH
Hazardous weather outlook, Dec 22, 4:52 AM CST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 452 AM CST SAT DEC 22 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 452 AM CST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF NORTH MISSISSIPPI AHEAD OF A STRONG COLD FRONT. GUSTY WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. IN ADDITION...WINDS WILL INCREASE BEHIND THE COLD FRONT ACROSS THE ENTIRE MID SOUTH. SUSTAINED WINDS BETWEEN 20 AND 25 MPH...WITH GUSTS UP TO 40 MPH WILL BE POSSIBLE. A WIND ADVISORY MAY BECOME NECESSARY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE MID SOUTH ON CHRISTMAS EVE NIGHT AND INTO CHRISTMAS MORNING. THIS WEATHER SYSTEM MAY BRING A PERIOD OF LIGHT SNOW TO AREAS ALONG AND NORTH OF THE INTERSTATE 40 CORRIDOR. THERE STILL REMAINS SOME UNCERTAINTY IN EXACTLY HOW MUCH MOISTURE WILL BE ASSOCIATED WITH THIS STORM SYSTEM. PLEASE CONTINUE TO MONITOR THE LATEST FORECAST UPDATES CONCERNING THE POSSIBILITY FOR WINTER WEATHER DURING THE CHRISTMAS HOLIDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JLH
Nearby
Wind Advisories in Mississippi, 2007Wind Advisories in Tennessee, 2007Wind Advisories in Arkansas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.